# SDR SWI2025F01212

- Difficulty date: May 21, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL OTBD "A" BRACKET STANDOFF IS CRACKED   (C-CHECK RO 09/07/2025)REMOVED AND REPLACED THE OTBD "A" BRACKET (PN CN624-2082-201) ON THE L/H LOWER TRANSCOWL. REF REO 670-54-21-971 REV B DATED 2023-11-28 STEPS 1-3. COMPLIED WITH TASK CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR (**RII**)
